Jump to content
CrazyBoards.org

Recommended Posts

This is a two part question:

One: Is there a drug interaction website, that's EASY to use for people who suck at computers?

I uhm, decided to be more healthy (well, and trying to help me sleep anyways), and have been running...well, I sprained my ankle.

I'm on 150mg Lamictal

1-1.5mg of Clonzazepam

10 mg of Ambien

My friend offered my vicidan (half), I said no...but a few were left at my house in case I changed my mind. If I was to take this, would it be bad, or will it actually make my foot stop hurting?

Two: (I did go to the gp, who sent me to the hospital for xrays, and nothing is broken. But I caused strained ligaments and have to stay off of it for two weeks- yeah fucking right. I'm on crutches at the moment.) But it hurts like crap and the 800mg of Ibprophen isn't touching it.

Should I get a second opinion? Should I call up my gp?

Any suggestions would be great!

RunningSpaz,

Berelain

Link to comment
Share on other sites

If I were you, I would call your GP.  If the ibuprofin isn't working, they will probably give you something stronger- or at least know if it is safe to do that.

My gut instinct is that if you took half a vicodin you wouldn't die.  But- I don't know your metabolism, I don't know your health history, and it's always a bad idea to take medication that hasn't been prescribed to you/without talking to a doctor.

So, while taking half of a vicodin probably won't kill you, there's no reason not to just call your GP and tell him what you have isn't working.  He'll probably prescribe you something stronger, and he'll definitely know what is safe to take. 

Link to comment
Share on other sites

Hi berelain,

The best site I've found for med interactions is aidsmeds.com; click on top rigth, "check my meds". Very user friendly.

Vicodin is used for severe pain, and it will almost surely help. Having said that, it is a narcotic. So it is addictive and may make you dizzy, nauseous etc, not a good idea if you have to walk on crutches. Also interactions are a concern.

Definitively go back to your GP. Tylenol with a bit of codeine may be an option, and there are probably others. You should not have to suffer all day, but the vicodin could be a bit of an overkill.

disclaimer crap: i am not a doctor nor am i advocating the illegal use of vicodan etc etc

Link to comment
Share on other sites

This is a two part question:

One: Is there a drug interaction website, that's EASY to use for people who suck at computers?

Yes, a bunch of them. Go to the Cocktails/polypharmacy board, there's a sticky at the top that gives you URL's for several.

My friend offered my vicidan (half), I said no...but a few were left at my house in case I changed my mind. If I was to take this, would it be bad, or will it actually make my foot stop hurting?
You should never take medication that hasn't been prescribed by a doctor! And preferably dispensed by a pharmacy that knows what else you're taking! 

Should I get a second opinion? Should I call up my gp?

<{POST_SNAPBACK}>

Call your GP back and tell them that the ibuprofin isn't working, that it isn't even touching the pain. Ask what else you can do for the pain (probably not wise to ask for a stronger painkiller, that's likely to set off alarms).

Hope you heal soon!

Fiona

Link to comment
Share on other sites

I think that way too many doctors are taught that pain is somehow good for people and all painkillers are bad, which is a boatload of b.s.

If I were you, I'd call the GP and tell him the ibruprofen doesn't work, you don't think pain is a character building experience, you have never had any problems with any kind of drug abuse, including prescription drugs, (assuming you haven't), and you need something called into the pharmacy pronto.

Link to comment
Share on other sites

Berelain,

I agree with the others on talking to your GP...

I had a very bad allergic reaction to Vicodin (not that you will) but doctors are not especially happy about treating allergic reactions or drug interactions for drugs that they did not prescribe...

And I can totally sympathize on the sprained ankle! 

I too have started walking/running/rollerblading to try to drop some pounds... First I gave myself tendonitis in both knees (superbly painful) and when the knee problem started to subside, my right foot swelled up (wtf?) 

It's not making me a happy camper at the moment and no, I've not lost an ounce yet! Blech!  ;)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...